Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 436852, 15 pages
http://dx.doi.org/10.1155/2011/436852
Research Article

On a Class of Nonautonomous Max-Type Difference Equations

1College of Computer Science, Chongqing University, Chongqing 400044, China
2Mathematical Institute of the Serbian Academy of Sciences, Knez Mihailova 36/III, 11000 Beograd, Serbia

Received 15 February 2011; Accepted 14 June 2011

Academic Editor: Gaston Mandata N'Guerekata

Copyright © 2011 Wanping Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. M. Elsayed and S. Stević, “On the max-type equation xn+1=max{A/xn,xn2},” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 3-4, pp. 910–922, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. E. M. Elsayed and B. D. Iričanin, “On a max-type and a min-type difference equation,” Applied Mathematics and Computation, vol. 215, no. 2, pp. 608–614, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Feuer, “On the eventual periodicity of xn+1=max{1/xn,An/xn1} with a period-four parameter,” Journal of Difference Equations and Applications, vol. 12, no. 5, pp. 467–486, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B. D. Iričanin and E. M. Elsayed, “On the max-type difference equation xn+1=max{A/xn,xn3},” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 675413, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. M. Kent, M. Kustesky, A. Q. Nguyen, and B. V. Nguyen, “Eventually periodic solutions of xn+1=max{An/xn,Bn/xn1} when the parameters are two cycles,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 10, no. 1–3, pp. 33–49, 2003. View at Google Scholar · View at Zentralblatt MATH
  6. C. M. Kent and M. A. Radin, “On the boundedness nature of positive solutions of the difference equation xn+1=max{An/xn,Bn/xn1} with periodic parameters,” Dynamics of Continuous, Discrete & Impulsive Systems. Series B, supplement, pp. 11–15, 2003. View at Google Scholar
  7. W. Liu and X. Yang, “Quantitative bounds for positive solutions of a Stević difference equation,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 235808, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. Liu, X. Yang, and J. Cao, “On global attractivity of a class of nonautonomous difference equations,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 364083, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. I. Szalkai, “On the periodicity of the sequence xn+1=max{A0/xn,A1/xn1,,Ak/xnk},” Journal of Difference Equations and Applications, vol. 5, no. 1, pp. 25–29, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. Stević, “Boundedness character of a max-type difference equation,” in the Conference in Honour of Allan Peterson, Book of Abstracts, p. 28, Novacella, Italy, July-August 2007.
  11. S. Stević, “On behavior of a class of difference equations with maximum,” in the International Conference on Boundary Value Problems: Mathematical Models in Engineering, Biology and Medicine, p. 35, Santiago de Compostela, Spain, September 2008.
  12. S. Stević, “On the recursive sequence xn+1=max{c,xnp/xn1p},” Applied Mathematics Letters, vol. 21, no. 8, pp. 791–796, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Stević, “Global stability of a difference equation with maximum,” Applied Mathematics and Computation, vol. 210, no. 2, pp. 525–529, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Stević, “Global stability of a max-type difference equation,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 354–356, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. Stević, “On a generalized max-type difference equation from automatic control theory,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1841–1849, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S. Stević, “Boundedness character of a class of difference equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 2, pp. 839–848, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S. Stević, “Boundedness character of a fourth order nonlinear difference equation,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2364–2369, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. Stević, “Periodicity of max difference equations,” Utilitas Mathematica, vol. 83, pp. 69–71, 2010. View at Google Scholar
  19. S. Stević, “On a nonlinear generalized max-type difference equation,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 317–328, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Stević, “Periodicity of a class of nonautonomous max-type difference equations,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9562–9566, 2011. View at Publisher · View at Google Scholar
  21. S. Stević and B. D. Iričanin, “On a max-type difference inequality and its applications,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 975740, 8 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. F. Sun, “On the asymptotic behavior of a difference equation with maximum,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 243291, 6 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. X. Yang, X. Liao, and C. Li, “On a difference equation wtih maximum,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 1–5, 2006. View at Publisher · View at Google Scholar
  24. S. Stević, “Behavior of the positive solutions of the generalized Beddington-Holt equation,” Panamerican Mathematical Journal, vol. 10, no. 4, pp. 77–85, 2000. View at Google Scholar · View at Zentralblatt MATH
  25. S. Stević, “On positive solutions of a (k + 1)th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. S. Stević, “Nontrivial solutions of a higher-order rational difference equation,” Mathematical Notes, vol. 84, no. 5-6, pp. 718–724, 2008. View at Publisher · View at Google Scholar